# SDR SWAA2023100507420

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N8876Q
- Make and model: Boeing 737-8
- Aircraft serial: 67916
- Aircraft time: 575 hours, 321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER FWD FLIGHT ATTENDANT JUMPSEAT INOP.<[01] R/R?D FWD JUMPSEAT FLASHLIGHT BATTERY PER SIP; OPS CK NORMAL.
